Discrete series for homogeneous spaces, singular unitary representations

[322] T. Kobayashi, Branching laws of unitary representations associated to minimal elliptic orbits for indefinite orthogonal group O(p,q), preprint, 37 pages.
full info ]
[319] T. Kobayashi, Tempered homogeneous spaces, Proceedings of the MSJ Spring Meeting 2021 at Keio University, 2021, p. 14 pages.
full info ]
[279] T. Kobayashi, Recent advances in branching laws of representations [hyogen no bunki-soku no saikin no shinten], Sugaku 71 (2019), no. 4, 388-416 (Japanese).
full info ]
[269] T. Kobayashi, Global analysis by hidden symmetry, preprint, 37 pages. To appear in Progr. Math., a special issue in honour of Roger Howe for his 70th birthday. arXiv: 160808356.
full info ]
[257] T. Kobayashi, Intrinsic sound of anti-de Sitter manifolds, preprint, 16 pages. To appear in Springer Proceedings in Mathematics & Statistics, Springer. arXiv: 1609.05986.
full info ]
[225] Y. Benoist and T. Kobayashi, Temperedness of reductive homogeneous spaces, J. Eur. Math. Soc. 17 (2015), 3015-3036, DOI: 10.4171/JEMS/578. arXiv: 1211.1203.
[ full info ]
[223] F. Kassel and T. Kobayashi, Poincaré series for non-Riemannian locally symmetric spaces, Advances in Mathematics 287, 123-236, DOI: 10.1016/j.aim.2015.08.029. arXiv: 1209.4075.
[ full info ]
[213] T. Kobayashi and B. Speh, Symmetry breaking for representations of rank one orthogonal groups, vol. 238, Memoirs of American Mathematical Society, no. 1126, 2015, Published electronically May 12, 2015. 118 pp. arXiv: 1310.3213. ISBN: 978-1-4704-1922-6. DOI: 10.1090/memo/1126.
full info ]
[197] T. Kobayashi and B. Speh, Intertwining operators and the restriction of representations of rank one orthogonal groups, C. R. Acad. Sci. Paris, Ser. I 352 (2014), 89-94, DOI: 10.1016/j.crma.2013.11.018. [ full info ]
[196] T. Kobayashi, F-method for symmetry breaking operators, 26 pp. to appear in Differential Geom. Appl., Special Issue gInteraction of Geometry and Representation Theory: Exploring New Frontiersh (in honor of Michael Eastwood's 60th birthday). arXiv:1303.3541. DOI:10.1016/j.difgeo.2013.10.003.
full info ]
[177] T. Kobayashi and T. Oshima, Finite multiplicity theorems for induction and restriction. Advances in Mathematics 248 (2013), 921-944. DOI: 10.1016/j.aim.2013.07.015. arXiv:1108.3477
[ full info ]
[47] T. Kobayashi, Discrete series representations for the orbit spaces arising from two involutions of real reductive Lie groups, J. Funct. Anal. 152 (1998), 100-135.
[ full info ]
[46] T. Kobayashi, Harmonic analysis on homogeneous manifolds of reductive type and unitary representation theory, Translations, Series II, Selected Papers on Harmonic Analysis, Groups, and Invariants (K. Nomizu, ed.), vol. 183, Amer. Math. Soc., 1998, pp. 1-31, ISBN 0-8218-0840-0.
[ full info ]
[44] T. Kobayashi, Invariant measures on homogeneous manifolds of reductive type, J. Reine Angew. Math. 490 (1997), 37-53.
[ full info ]
[42] T. Kobayashi, Lp-analysis on homogeneous manifolds of reductive type and representation theory, Proc. Japan Acad. 73 (1997), 62-66.
[ full info ]
[21] T. Kobayashi, Singular unitary representations and discrete series for indefinite Stiefel manifolds U(p,q;F)/U(p-m,q;F), Mem. Amer. Math. Soc., vol. 462, 1992, 106 pp. ISBN 0-8218-2524-0.
[ full info ]
[19] T. Kobayashi, Singular unitary representations and discrete series for the indefinite Stiefel manifolds U(p,q;F)/U(p-m,q;F), abstracts of a Conference held in Sandbjerg Gods', August 26-30, 1991, edited by N. V. Pedersen, Mathematical Institute, Copenhagen University, Report, vol. 3, 1991, pp. 30-33.
[ full info ]
[18] T. Kobayashi, Some examples of the branching rule of unitary representations associated to isomorphisms of homogeneous spaces, unpublished notes, 1990.
[ full info ]
[11] T. Kobayashi, Unitary representations realized in L2-sections of vector bundles over semisimple symmetric spaces, Proceedings of the Joint Sympoium of Real Analysis and Functional Analysis (cosponsored by the Mathematical Society of Japan), 1989, pp. 39-54 (in Japanese).
[ full info ]
[4] T. Kobayashi, Construction of discrete series for vector bundles over semisimple symmetric spaces, Surikaiseki Kokyuroku, RIMS 642 (1988), 134-156, Characteristic Function on a Symmetric Space and Representation of Lie Group (organized by K. Minemura).
[ full info ]
[3] T. Kobayashi, Discrete series representation for vector bundles over semisimple symmetric spaces, Master Dissertation II, the University of Tokyo, 1987, 56 pp.
[ full info ]

Top Home

Updated: 14 Sept 2021

© Toshiyuki Kobayashi